# SDR SIMA20140201002

- Difficulty date: February 1, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 35,365 hours, 32,437 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLASHLIGHT AFT WILL NOT CLIP INTO HOLDER.  AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED FLASHLIGHT AND HOLDER IAW EMB AMM 33-50-16 OPS CHECK GOOD MEL RESTORED
